# SDR ASAA2021061735135

- Difficulty date: June 17, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 35,177 hours, 10,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY OVERWING EXIT LIGHTS AND GROUND ILLUMINATION LIGHT INOP. GROUNDED - YES. REPLACED BATTERY PACK ASSEMBLY M1671. OPS CHECK GOOD. AIR GRILL CLOSED. B737-800 AMM 33-51-06.
